# SDR AALA202304141322

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,459 hours, 14,517 cycles
- System (JASC): 3400 · Navigation System
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: A23580
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRSPEED UNRELIABLE ON CLIMB OUT IN TURBULENCE, 33000 CLACKER WENT OFF AIRSPEED DIFFERENT BY 30 KNOTS RAN QUICK REFERENCE HANDBOOK. TOTAL AIR TEMPERATURE PROBE WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 34-21-06, TOTAL AIR TEMPERATURE SYSTEM TESTS OK. CABIN PRESSURE LEAK TESTS OK. AIRCRAFT OK FOR SERVICE.
